# SDR CA140820005

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,055 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) INBOUND, FLIGHT EXPERIENCED AN ECAM "AVIONIC SMOKE" MESSAGE.  NO SMOKE WAS SUSPECTED BUT A PAN PAN WAS DECLARED WITH ATC AND FLIGHT WAS GIVEN LANDING PRIORITY. C/O TSM 26-15-00-810-803A. DUE REPEAT DEFECT, THE E/E BAY SMOKE DETECTOR, 1WA.  REPLACED IAW AMM 26-15-15 PB401 AND CHECK SERVICE.
